# SDR CALA2022072501879

- Difficulty date: July 23, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737
- Aircraft serial: 37208
- Aircraft time: 30,776 hours, 10,864 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Faulty
- Location: #1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/25/22.FILTER BYPASS LIGHT ON ENGINE 1 NORMAL ENG INDICATIONS #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM. REPLACED #1 ENGINE FUEL FILTER BYPASS SWITCH (S241). EEC TEST CHECKS GOOD.
